ADAK wrote a new item 6 hours, 20 minutes ago
Lack of sleep, involuntary shaking, problems with coordination and increased irregular heart rate are side effects associated with the abuse of?
ADAK wrote a new item 6 hours, 30 minutes ago
Doctor Wekesa diagnosed a male body builder of the following:
Shrinking of testicles
Reduced sex drive
Decreased sperm production
It is likely the athlete had abused?
ADAK wrote a new item 6 hours, 47 minutes ago
Increased risk of heart failure, blood poisoning and problems with the circulatory system are side effects likely to be caused by?
ADAK wrote a new item 12 hours, 9 minutes ago
Which serious side effects may result from the use of synthetic Erythropoietin (EPO) by healthy athletes?
ADAK wrote a new item 12 hours, 17 minutes ago
The following are signs of the use of prohibited substances by an athlete
Anxiety and depression
Sudden or unexplainable outbursts of anger
Denial of use or amount of use of substance […]